MathSciNet Relay Station
MathSciNet bibliographic data
MR1015288 (91e:22001) 22-02 (20K45 22B05)
Dikranjan, Dikran N.; Prodanov, Ivan R.; Stoyanov, Luchezar N. Topological groups. Characters, dualities and minimal group topologies. Monographs and Textbooks in Pure and Applied Mathematics, 130. Marcel Dekker, Inc., New York, 1990. x+287 pp. ISBN: 0-8247-8047-7
Links to the journal or article are not yet available
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement